RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 1  


Smooth structure and differential operators on a locally compact group
S. S. Akbarov
3
Extensions of symmetric Schrodinger operators with matrix potentials
B. P. Allakhverdiev
49
Orbital invariants of integrable Hamiltonian systems. The case of simple systems. Orbital classification of systems of Euler type in rigid body dynamics
A. V. Bolsinov, A. T. Fomenko
65
On periodic non-trivial solutions of the equation $-\Delta u=g(u)$ in $\mathbb R^{N+1}$
Ya. Sh. Il'yasov
103
On the reconstruction of measures from their logarithmic derivatives
A. I. Kirillov
121
Evolution problems in the mechanics of visco-plastic media
V. S. Klimov
139
Completely integrable projective symplectic 4-dimensional varieties
D. G. Markushevich
157
On the sum of a prime and a $k$-th power
A. Perelli, A. Zaccagnini
185
Unprovability of lower bounds on circuit size in certain fragments of bounded arithmetic
A. A. Razborov
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019